# SDR GTIA2024082938347

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,765 hours, 7,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK/ FUMES AFTER TAKEOFF IN INIATIAL CLIMB. PACK 1 -ODOR ISOLATED TO PACK 1 AND CONFIRMED BY FLIGHT CREW. PACK 2 OPS NORMAL WITHOUT ODOR. TSM 05-50-00-810-831-A. AIRCRAFT OK FOR SERVICE. MOC # 70473.
